# SDR VNAA2020052099921

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

670-52-11-1135 (PERM REPAIR - TEMPORARY REPAIR TO PASSENGER DOOR STAIR AFT DRAG ANGLE AND AFT SIDE PANEL) COMPLY WITH PERM REPAIR PER REO INSTRUCTIONS.  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE AFT WEB DRAG ANGLE, IAW CRJ700 SRM 51-40-11-001-001-A01.
